# SDR SIMA20231116002

- Difficulty date: November 16, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 49,131 hours, 30,948 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fr 13-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE, AT FR 13-14, THERE IS CORROSION ON THE RH FLOOR BEAM. (MAJOR REPAIR) (LEVEL 2 CORROSION) -C/A-PERFORMED PERMANENT REPAIR TO FWD FUSELAGE, AT FR 13-14, RH FLOOR BEAM IAW ERS-EJ-53MR-4918
